MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385100
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that q-syte septum was damaged and leaked.The patient is a woman who was admitted to the hospital on (b)(6) 2026 due to ¿chest tightness and shortness of breath for more than 1 month¿.She underwent a heart valve surgery on (b)(6), and after the surgery, she was transferred to the icu.One femoral artery tubing, one radial artery tubing and one right internal jugular vein were brought in.The radial artery tubing was connected to a septum connector for arterial blood collection.(b)(6) 10:00 when arterial blood collection was performed, the soft rubber ring at the septum connector was found to be collapsed and leaking blood, and could not be used, so it was replaced immediately.
 
Additional Manufacturer Narrative
Investigation summary: a device history record review was completed by our quality engineer team for provided material number 385100 and lot number 4155078.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
No additional information.

Brand Name
Q-SYTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24957006
Report Number1710034-2026-00453
Device Sequence Number18649308
Product Code FPA
UDI-Device Identifier00382903851003
UDI-Public(01)00382903851003(11)240617(17)290430(10)4155078
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385100
Device Lot Number4155078
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale